# SDR 99ZZZX746

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N90322
- Make and model: Bell 206B
- Aircraft serial: 1736
- Engine: Allsn 250C20J
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 104500A8
- Condition: Leaking
- Location: Engine
- Part time: 2,674 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING FROM GOVERNOR DRAIN PORT BEYOND LIMITS.  SENT FOR REPAIR.  S/N 8ACK585.  CONTROL NR 98-3-7.
